Dec 29, 2010
Dr. Are Dr.'s still prescibing Zerit? I was on it for the first 5 or so yrs of infection. It really did a number on my body shape and face with lipoatrophy. After being off it for the over 5 yrs or so. Ive noticed some weight gain in the usual problems areas butt, legs, Etc. Ive had sculptra with some good results in face. They should ban it. The adds are so misrepresentative of true outcomes. Maybe keep it as very last resort. Truly is a disfiguring med. and people should know that upfront. I didnt. Thanks.
| Response from Dr. McGowan
Thank you for sharing your experience. Many people have had similar side effects from stavudine. It definitely had its role to play in the early days of treatment when few options were available. As you suggest, it would have limited use today when safer options are on the market. The side effects were always variable and some people have taken it for years and tolerate it well, for them it has to be an individual decision on whether to switch if they feel "it isn't broken".
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Ear Infection A Symptom Of AIDS?
- Blowjob From A Prostitute How Long Does It Take To Test Positive For HIV
- Bloody Pee After Anal With Condom Worried I Have HIV
- Dry Mouth After Swallowing Precum What Are The Chances Of HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.